# SDR DALA2024070806837

- Difficulty date: July 2, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 58,430 hours, 28,930 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING AMDS WORK CARD 2515-01014-02B FOUND RH LOWER ATTACHMENT FITTING HOLE ELONGATED.  REPAIRED PER ERA 619027-14AD REV ORIG. SEC I. RII COMPLETE.
